# SDR CHQA201100316

- Difficulty date: August 2, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N270SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145304
- Aircraft time: 26,719 hours, 25,211 cycles
- Engine: Allsn AE3007A
- Engine time: 21,555 hours, 18,972 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530634001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE DIGITAL ON THE FLOORBEAM 479.0 BETWEEN FRAME 36 AND FRAME 39.  MAINTENANCE REPLACED THE FLOORBEAM DIGITAL 479.0 BETWEEN FRAME 36 AND FRAME 39 IN ACCORDANCE WITH SRM 51-40-02.
